QUT ePrints

Bayesian Modelling of an Epidemic of Severe Acute Respiratory Syndrome

Gibson, Gavin, Mcbryde, Emma, McElwain, Sean, Pettitt, Tony, Zhang, Y, & Zhao, B (2006) Bayesian Modelling of an Epidemic of Severe Acute Respiratory Syndrome. Bulletin of Mathematical Biology, 68(4), pp. 889-917.

Impact and interest:

9 citations in Scopus
Search Google Scholar™
10 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 22709
Item Type: Journal Article
Keywords: SARS, Bayesian, Modelling, Infectious Diseases, Viral Transmission
ISSN: 0092-8240
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Applied Statistics (010401)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 17 Jun 2009 23:21
Last Modified: 29 Feb 2012 23:22

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page